Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6551
Title: A continuous parameter version of Chacon's "universal'' ergodic theorem
Authors: Invernizzi, Sergio
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Invernizzi, "A continuous parameter version of Chacon's "universal'' ergodic theorem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 198-204.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: 
Si prova un teorema ergodico puntuale a parametro continuo del tipo
``universale'' di R. V. Chacon, per famiglie di operatori in $L^{1}$che
non sono necessariamente semigruppi fortemente continui di operatori
lineari non-espansivi.

This paper contains a continuous parameter pointwise ergodic theorem
of Chacon's ``universal'' type, for a family of operators in $L^{1}$which
is not necessarily a strongly continuous contraction semigroup.
Type: Article
URI: http://hdl.handle.net/10077/6551
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:
File Description SizeFormat
InvernizziRendMat06.pdf415.44 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

676
checked on Aug 16, 2022

Download(s) 50

358
checked on Aug 16, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.